# SDR IPXA2022102487435

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 21,404 hours, 12,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Dirty
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUSH TO TEST BUTTON FOR ESCAPE SLIDE STICKS IN THE DOWN POSITION TEMPORARILY WHEN PRESSEDCLEANED ELECTRICAL CONNECTION OF TEST BUTTON IAW ESPM 20-55-00 OPS CHECK GOOD
